# SDR UPS00434233

- Difficulty date: September 27, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,712 hours, 19,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE SKIN CRACKED JUST FWD OF LAV SERVICE DOOR, INTERIM EXTERNAL DOUBLER FITTED.  ACCOMPLISH PERMANENT REPAIR THIS VISIT PER EO B747-5 330-12953A.  PERMANENT REPAIR CARRIED OUT IAW SRM 53-30-03 FIG 1.
